This is getting OLD! Can you relate?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shelly1979
Regular Member


Date Joined May 2006
Total Posts : 164
   Posted 9/4/2006 6:43 AM (GMT -7)   
Hello All,
 
  It's been a while since I have visited here, but I thought I'd try "ignoring" the fact that I have had diarrhea every day for 6 months straight now and maybe, just maybe, it would go away.  It hasn't.  Ugh!  I've had ALL of the tests, colonoscopy, EGD, x-rays, blood tests, stool cultures, ultrasounds, cat scans, etc...nothing found.  
  The "D" HAS slowed down some (1 to 2 times a day now vs. 5-10 times a day) and my appetite IS back...thank goodness!  I have gained some weight back which is great.  BUT...I still have diarrhea, every day, every morning right when I wake up to start the new day.  I have went 6 months now without one normal bowel movement.  Kind of makes a 26 yr. old female feel grose and awful.  It's hard to deal with.  My hair is still shedding...maybe has let up a little, but it's still pretty bad.  Is there anybody out there that has been told that this every day diarrhea is normal for IBS, or has experienced diarrhea on a daily basis without 1 normal bowel movement for over months at a time?  All feedback is appreciated.  It makes me have some peace knowing that I'm not alone or maybe you have some advice?  I'm also wanting to start a family, but I don't know what that means for me and my diarrhea problem.  I just need some advice...and I know this is a good pace for it.
 
Thank you!

bhkhhh
Regular Member


Date Joined Jul 2006
Total Posts : 245
   Posted 9/4/2006 9:43 AM (GMT -7)   
Oh yea! I've been sick since gb surgery in march either the big d or const. Makes you feel real attractive I know! Try having A husband who thinks your nuts on top of it! I've been at my mothers since may since I am not able to work & he is never home, he is a truck driver. I'm to the point I don't care if I ever go back! It's hard to believe you could be with someone 15 yrs & get sick so in return they act like your crazy huh??!! well enough on my pitty party. Have you tried biotin for your hair loss? 3000 mg's a day, this is dose from my dermotologist. I have acid reflux so bad that it bothers me but mabe it will help you. Good luck!

sami-jo
Regular Member


Date Joined Apr 2006
Total Posts : 326
   Posted 9/4/2006 5:11 PM (GMT -7)   
Hi Shelly,

I'm still here with the same old "D"! Mine has slowed down and I am glad yours has, too. Did you start taking an anti-anxiety med? I can't remember if you said that you were going to start one in a post from a while ago?? I was wondering if that was what slowed yours down and has you eating again. I am sure that when I started taking Ativan it slowed mine down and made me stop losing weight.

Since around June, which was 5 months after nothing but D, I do have some normal BM's. If I can manage to make it through the morning without visiting the loo, I will go later on in the day and it is not D. I seem to have alot of anxiety in the morning, which is what I think causes my insides to spasm and results in D. Still have the yukky morning stuff a couple times a week, though. And occasionally have some bad spells where I get true diarrhea.

I just had a GI visit and he is convinced it's "just" IBS and doesn't want to see me for a year unless things turn worse. So for now, I am just thankful that it isn't as bad as before- I was going 10 times a day for a few months.

As for the hair- as you may recall, mine was falling out, too. I gave up on worrying about it. I went and got it cut and had 2 different highlights and a lowlight put into it. It's still thin, but I feel better about it.

It's good to hear from you, but I am sorry you are still dealing with this. Stay in touch.

Sami

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 9/5/2006 9:01 AM (GMT -7)   
I posted some information a week or two ago on hair loss and some things you can do to help stop it. But I think once you get back to eating normally again, it may very well quit coming out. You may want to try a vitamin supplement for a while to see if that helps it any too.

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 9/6/2006 8:01 PM (GMT -7)   
I may have mentioned this before for hair loss but Tagamet and some of the acid reducers can cause hair loss so check out all your meds for it as a side effect. ViT B complex 50 or 100 can help with loss from stress and be sure and get your thyroid checked completely as that can cause hair loss and stomach problems though usually constipation.

bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 9/8/2006 12:30 PM (GMT -7)   
Have you tried taking a probiotic? I take Flora-Q that I get at a drug store. Calcium can also help slow things down. I have crohn's disease and IBS. I am also taking a half an Imodium every two or three days. I cramp pretty bad if I take a whole one so my doc suggested the lower dose. I hope you are feeling better soon.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:50 AM (GMT -7)
There are a total of 2,735,972 posts in 301,342 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
276 Guest(s), 16 Registered Member(s) are currently online.  Details
blueberrymuffin, wthj53, TOOTY, tennisplayer, tickcheckguy, getting by, pmm73, stevclemon, AnnabelleLee, InTheShop, Ariel Smith, Mustard Seed, sunny40, bdavis, Csweeney1002, Noni9


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer